# SDR ASOA2015061913151

- Difficulty date: May 22, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 25,768 hours, 18,212 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-495
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, RBL 9, BS 349-495, CORRODED.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801-A03 AND 53-00-49-400-801-A03.
